# SDR LD22001F00010

- Difficulty date: July 17, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N73M
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 547
- Engine: Rroyce BR700710A110
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Socket
- Part number: GAS5825BA1
- Condition: Overheated
- Location: Windshield Heat
- Part time: 1,013 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT FRONT WINDSHIELD HEAT WILL NOT SHUT OFF WHEN DESELECTED.  FOUND LEFT FRONT WINDSHIELD HEAT CONTROL RELAY AND SOCKET OVERHEATED.  THE WIRES CONNECTED TO CONTACTS A1, A2, B1 AND B2 WERE BROWN FROM OVERHEATING.  THE PLASTIC ON THE SOCKET HAD STARTED TO DEFORM FROM OVERHEATING, RELAY AND SOCKET WERE MELTED TOGETHER SO WE COULD NOT GET THEM APART.  REPLACED  THE RELAY, SOCKET AND ASSOCIATED WIRING.  FEEL THAT THE WIRING, THE SOCKET AND THE RELAY ARE NOT MADE OF HEAVY ENOUGH MATERIAL TO HANDLE THE LOADS CARRIED.  RELAY PN GAR835ML1, SOCKET PN GAS5825BA1.
